# SDR SWAA2019081335830

- Difficulty date: July 18, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 41,668 hours, 24,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Cracked
- Location: Bs 747-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT CARGO TIE DOWN TRACK CRACKED IN THE SADDLE BETWEEN BS. 747+9 TO BS. 887, RBL 13.     R&R TIE DOWN TRACK PER SRM.
